# SDR VJ32002F00080

- Difficulty date: September 25, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4D5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Cracked
- Location: Tailpipe Support
- Part time: 445 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILPIPE SUPPORT BRACKET CRACKED AT WELD FROM ENGINE HEAT AND USE AFTER 445 HOURS OF OPERATION.  REMOVED MUFFLER AND INSTALLED NEW MUFFLER ASSEMBLY.  RECOMMENDATION IS TO BUILD UP THE WELD AREA BETTER.  PART SENT IN FOR WARRANTY.
